# SDR ABXA20131014619

- Difficulty date: October 14, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143T620127
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR FWD LOWER SEAL DEPRESSOR IS CRACKED.  R & R SEAL DEPRESSOR IAW DWG 143T6201, 51-40-2, SEE PARTIAL WORK ACCOMPLISHED FOR WORK COMPLETED.  CRACK LENGTH: .250", PN: 143T6201-27, PART NAME SEAL DEPRESSOR, LOC: 550 TO 550.
